# SDR 99ZZZX3329

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 65B228451
- Condition: Disbonded
- Location: Wing
- Part time: 61,047 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT FROM MARANA, AZ, TO HONG KONG, PILOT REPORTED.  CLIMB THROUGH 34,000 FEET AT .84 MACH, A SUDDEN ONSET AIRFRAME SHUDDER OCCURRED.  ALL DOORS CLOSED, BUT HAD LEFT INBORD FLAP VIBRATING VISIBLY GETTING WORSE AS IT WENT INBOARD.  SLOW TO .60 MACH AND VISIBLE VIBRATION MOVEMENT STOPPED.  THE FLIGHT DIVERTED TO EVERETT, WA, WHERE GROUND INSPECTION REVEALED THE LT INBD AFT T/E PANEL, P/N 65B22845-1, MEASURING 8 FEET BY 3 FEET WAS MISSING AND THE REMAINING PART IS DISBONDED OVER ITS ENTIRE AREA.  UPPER SURFACE OF 65B39011-9 FOREFLAP DELAMINATED AND UPPER PLY MISSING.  HONEYCOMB CORE EXPOSED OVER 30 PERCENT OF ITS SURFACE FROM INBD END, LT OTBD.
